Invariant subspaces and unicellularity of operators of generalized integration in spaces of analytic functionals

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

Invariant subspaces are described and the unicellularity is proved of one class of operators of generalized integration in spaces of analytic functionals. As one of the realizations it is established that every nontrivial subspace, invariant relative to the integration F(t)dt, in the space of functions analytic in an arbitrary convex domain Ω(a∃Ω), is determined by a positive integer m and consists of all functions equal to zero at point a together with all derivatives up to order m-1.

Original languageEnglish
Pages (from-to)613-618
Number of pages6
JournalMathematical Notes of the Academy of Sciences of the USSR
Volume22
Issue number2
DOIs
StatePublished - 1 Aug 1977
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Invariant subspaces and unicellularity of operators of generalized integration in spaces of analytic functionals'. Together they form a unique fingerprint.

Cite this